# SDR DXTA2023022180870

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 1,359 hours, 1,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005071
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS ARE FLASHING WITH THE EMER LT SWITCH IN THE "ARMED" POSITION.REMOVED #2 EMER BATTERY P/N: 7450LS-00  S/N: 005071. INSTALLED MODIFIED EMER BATTERY IN THE #1 POSITION P/N: 1359S-00 S/N: 001388M. INSTALLED MODIFIED EMER BATTERY IN THE #2 POSITION P/N: 640-13595-00 5/N: 001413M, PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK PER TASK 33-52-0-710-801-A. CHARGED BOTH BATTERIES FOR THE REQUIRED 90 MIN. OPS CHECK NORMAL REINSTALLED ALL ACCESS PANELS AND REINSTALLED PILOT AND COPILOT SEATS. WORK DONE IAW PHENOM 300 AMN 33-52-01
